# SDR CALA2025011001852

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 83,600 hours, 32,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 319239
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - TEST FAIL SHOWED FWD LH EPSU BATTERY. REPLACED EPSU BATTERY REF AMM TASK 33-51-38-000-002-A AND TASK 33-51-38-400-002-A. ACP EPSU BITE, BITE CHECKS OKAY. ACP CIDS POWER ON TEST, TEST CHECKS OKAY.
